# SDR YENA2025121601204

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT CABIN FLOOR SUPPORT Y599.5 FRAME 70 HAS 2 SPOTS OF CORROSION.   REPLACED AFT CABIN FLOOR SUPPORT Y+599.5 BETWEEN FR70 TO FR 68 IAW A321 SRM 51-42-11 PARA2, 51-44-11 AND 51-21-00.
